Migraines and ringing in the ear Topiramate
I take topiramate 100mg once a day. I sometimes forget to take it, but since I have been taking it lately I've been experiencing these symptoms.
. My stomach hurts all of the time, I'm so tired and irritable I even have memory issues.
I was just approved for botox by my neurologist but it's about two weeks away for treatment and the ringing in my ear has not improved. It's actually starting to mess with my sleep. It's not chronic. I can stand up, sometimes tilt my head certain ways and it goes away, or go to sleep and it goes away. Sometimes when I walk around it goes away too. It's just starting to get really annoying. I don't know if there are treatments out there. A walgreens pharmacy person recommended lipoflavanoid to me, however, she also denied that topiramate caused ringing in the ears at all. I'm just not sure what to do at this point. I'm really at the end of my rope with my migraines. For a while I was alright, they went away, my life was managable, I was even off my pills, and then slowly they crept back and there I was again back on those pills and then the ringing in my ears started slow and steady when I tilted my head certain ways here and there. I'd catch myself and turn my head other ways and go about my business. Now it's just annoying and goes on for hours and hours. Does anyone have any treatments for ringing in the ear that may work?